# SDR FDEA200904201357

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE UPPER CAP UPPER SURFACE FOUND CORROSIONS AT XORS 984.   COMPLIED WITH EA 1-5710-129201. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
